Tropical sequences associated with the Gale–Robinson sequences
Dalʹnevostočnyj matematičeskij žurnal, Tome 21 (2021) no. 2, pp. 247-256
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper, tropical sequences associated with some Gale–Robinson sequences are calculated.
@article{DVMG_2021_21_2_a10,
author = {M. A. Romanov},
title = {Tropical sequences associated with the {Gale{\textendash}Robinson} sequences},
journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
pages = {247--256},
year = {2021},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DVMG_2021_21_2_a10/}
}
M. A. Romanov. Tropical sequences associated with the Gale–Robinson sequences. Dalʹnevostočnyj matematičeskij žurnal, Tome 21 (2021) no. 2, pp. 247-256. http://geodesic.mathdoc.fr/item/DVMG_2021_21_2_a10/
[1] D. Gale, “The strange and surprising saga of the Somos sequences”, Math. Intelligencer, 13:1 (1991), 40–42 | DOI | MR
[2] R. K. Guy, Unsolved problems in number theory, 2, Springer-Verlag, New York, 1994 | Zbl
[3] S. Fomin and A. Zelevinsky, “The Laurent Phenomenon”, Adv. Appl. Math., 28 (2002), 119–144 | DOI | Zbl
[4] R. Robinson, “Periodicity of Somos sequences”, Proceedings of the AMS, 116:3 (1992), 613–619 | DOI | Zbl
[5] V. A. Bykovskii, M. A. Romanov, A. V. Ustinov, “Tropicheskie posledovatelnosti, assotsiirovannye s posledovatelnostyami Somosa”, Chebyshevskii sbornik, 22:1 (2021), 118–132 | DOI | MR | Zbl